MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 INTACT PTH

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 INTACT PTH
Model Number IMMULITE 2000 INTACT PTH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer care center (ccc) specialist stated that some of the samples with low intact pth results were repeated on the immulite 2000 xpi and the immulite 2000 xpi results were considered to be correct.It is not known if the repeat testing was performed with intact pth kit lot 323 or an alternate lot.The customer is currently using immulite 2000 intact pth kit lot 324 and is not seeing this issue.The cause of the low intact pth results with kit lot 323 is unknown.Siemens is investigating the issue.
 
Event or Problem Description
Low intact pth results were obtained with kit lot 323 on an immulite 2000 xpi instrument when compared to an alternate platform.It is not known if the initial results for each of the samples were reported to physician(s) or if repeat testing was performed on each sample to confirm the results.There are no known reports of patient intervention due to the low intact pth results.There are no known reports of a delay in administering treatment or medical intervention to patients due to the low intact pth results.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2017-00402 was filed on june 29th, 2017.Additional information (07/21/2017): a siemens headquarter support center (hsc) specialist stated that the actual number values or the analytical values between two different methods could be different.Intact pth assays from different manufacturers may produce different results due to different standardizations for each assay, the position of the antibody epitopes in each assay and differences in the way in which each assay detects heterophilic antibodies which may be present in patient samples.Moreover, immulite 2000 intact pth kit lot 323 expired on may 31st 2017.Additional information (07/24/2017): the customer is performing routine testing with another kit lot.The cause of the low intact pth results with kit lot 323 is unknown.The assay is performing according to specifications.The result code and conclusion code have been updated with this information.No further evaluation of the device is required.

Brand Name
IMMULITE 2000 INTACT PTH
Common Device Name
IMMULITE 2000 INTACT PTH
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
MDR Report Key6678599
Report Number2432235-2017-00402
Device Sequence Number18850036
Product Code CEW
UDI-Device Identifier00630414961910
UDI-Public00630414961910
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2017
Device Model NumberIMMULITE 2000 INTACT PTH
Device Catalogue NumberL2KPP2
Device Lot Number323
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer07/21/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1